Join the 'NyQuil' group to help and get support from people like you.
We found 64 questions associated with the 'NyQuil' topic.
Posted 11 Apr 2011 by GREEK ONE • 3 answers
Posted 11 Jun 2011 by janetgervase • 1 answer
I can get any relief from this cold... just wanted to know if there is any harm in taking Sudafed around 7:00 pm and then taking NYQuil around 11:00P.M.?
Posted 16 Nov 2013 by Mads • 1 answer
Can I take DayQuil/NyQuil while I'm on tri-sprintec? If I can, is there a specific amount of hours that I need to take it before or after my birth control time? Also, what's the best over the counter medicine can I take for congestion& coughing while taking my birth control pills. ...
Posted 2 Aug 2015 by wash007 • 5 answers
I have a frequent cough and arthritic pain in my knees I took NyQuil for the coughing and now I need to know if I can take tramadol for the pain in my knees .
Posted 27 Oct 2009 by ankha • 1 answer
Can I take two doses one after the other if I plan to be in all day?
Posted 27 Feb 2012 by marij.jones • 1 answer
I gave my 6 yr old 1/2 tbsp of nyquil to help with cold symptoms (it only has meds in it for cold and runny nose). I later realized that he was running a fever. Can I now give him a dose of regular fever reducing tylenol?
Posted 23 Dec 2014 by elope94 • 2 answers
On the label it says do not with use of other over the counter drugs that contain acetaminophen Wichita dayquil contains
Posted 26 Aug 2016 by Tholderby • 0 answers
Posted 20 Jun 2016 by Toya brown • 0 answers
Posted 4 Mar 2016 by Shanel2005 • 1 answer
Posted 15 Sep 2015 by Merenwentari • 1 answer
My husband has a very bad sinus headache (since yesterday), and he took Nyquil last night, and again this morning. It did not abate, so he took a Claritin D. 2 hours later he took a Sudafed. (I found this out a bit ago). He says his headache is now much worse and wants to take one of his migraine ...
Posted 5 Apr 2016 by Carri33 • 0 answers
His father tried giving him the same amount as a 12 year old. I told him that was too much.
Posted 19 Jan 2016 by Dozerisneat2430 • 1 answer
I have fever, body ache and am congested but I can't take the normal over the counter meds like NyQuil and mucinex because they contraindicated with my synthroid. When I take these medicines it makes me feel sicker. I have tried to take vitamin c before and threw up instantly from it. Since ...
Posted 6 Dec 2014 by 123littleme • 1 answer
So I went to the doctor, and they said I have a virus. My throat has been super sore, and the only thing that has really helped it go away/let me sleep is dayquil/nyquil. I've been taking four doses a day like it says on the box. But it's been nearly a week at this point, and I'm ...